ST2, ?T2, ST3, ?T3, Tychonoff, compact and ?-connected objects in the category of proximity spaces


KULA M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.2, pp.490-500, 2019 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 48 Issue: 2
  • Publication Date: 2019
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.490-500
  • Erciyes University Affiliated: Yes